I have as allergy to all oppiouts can you tell me if this has got coedine or other opioutes in it as i am itching all the time while i am on tamazipam
Itching doesnt indicate allergy to opioids unless it is accompanied by rash. Itching, without rash, is a side effect of opioids and quite common. It is caused by the histamine response. Sometimes antihistamines can help the itching if you ever need opioids. As far as your question, temazepam is not an opiate, it is a benzodiazepine. Itching is not a common side effect of temazepam. If you have any rash along with the itch, it could be allergic reaction, but itch in itself is not an allergic response. If it is troublesome, talk to your prescriber about it. There are other sleeping medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 1 answer
Allergies - I am on a very low dose of suboxone/2-4mgs per day.Experencing itching small hives.What?
Posted 14 Dec 2009 • 1 answer
Posted 23 Aug 2011 • 2 answers
Posted 14 Feb 2012 • 4 answers
Posted 13 Apr 2013 • 2 answers